# SDR ASOA2013111509404

- Difficulty date: October 21, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 26,936 hours, 24,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 484 FLOOR SUPPORT REPAIR ANGLE CRACKED AT RBL 36.0.  COMPLIED WITH EO CL600-2B19-53-I00449.
